# SDR EISA20010150

- Difficulty date: December 23, 2001
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- Aircraft time: 63,375 hours, 34,456 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021132
- Part serial: 680115
- Condition: Inoperative
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O, GEAR HANDLE RAISED, ALL 3 GEAR UNSAFE RED LIGHTS REMAIN ILLUMINATED ON FNT PANEL & TAILSKID LIGHT ON F/E PANEL.  PERFORMED ABNORMAL CHECKLIST WITH SAME RESULT.  RETURN TO IND. FOR UNEVENTFUL LANDING.  DOWN & LOCK INDICATIONS ALL NORMAL & BELOW MAX LANDING WEIGHT.CORRECTIVE ACTION:R/R LANDING GEAR ACCESSORY UNIT OPS CK GOOD PER MM 32-09
